# SDR AALA202509025685

- Difficulty date: September 1, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N581UW
- Make and model: Airbus A321-231
- Aircraft serial: 6152
- Aircraft time: 36,109 hours, 14,810 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON APPROACH, FLIGHT ATTENDANT REPORTED AN ACRID/BURNING RUBBER SMELL TOWARD THE FRONT OF THE CABIN. THEY REPORT IT DISSIPATED AFTER ABOUT 5 MINUTES. UPON OPENING THE CABIN DOOR IT WAS PRESENT AGAIN. MAINTENANCE FOUND THE FORWARD GALLEY COFFEE MAKER TO HAVE A BURNING SMELL WHEN THE WARMER WAS TURNED ON AND REPLACED IT PER AMM 25-35-15. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
